Bicoloured Dyck paths and the contact polynomial for n non-intersecting paths in a half plane. / Brak, R; Essam, J W.

In: The Electronic Journal of Combinatorics, Vol. 10, No. 1, 12.09.2003, p. 1-18.

Research output: Contribution to journalArticlepeer-review

Published
  • R Brak
  • J W Essam
Original languageEnglish
Pages (from-to)1-18
JournalThe Electronic Journal of Combinatorics
Volume10
Issue number1
Publication statusPublished - 12 Sep 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 892980